Acute eosinophilic pneumonia secondary to daptomycin: a report of three cases.

Published

Journal Article

We describe 3 cases of daptomycin-induced pulmonary toxic effects that are consistent with drug-induced acute eosinophilic pneumonia. Patients presented similarly with dyspnea, cough, hypoxia, and diffuse ground-glass opacities at chest computed tomography. Clinical suspicion for this adverse drug event and cessation of daptomycin until definitive diagnosis can be made is crucial.

Full Text

Duke Authors

Cited Authors

  • Miller, BA; Gray, A; Leblanc, TW; Sexton, DJ; Martin, AR; Slama, TG

Published Date

  • June 2010

Published In

Volume / Issue

  • 50 / 11

Start / End Page

  • e63 - e68

PubMed ID

  • 20420515

Pubmed Central ID

  • 20420515

Electronic International Standard Serial Number (EISSN)

  • 1537-6591

International Standard Serial Number (ISSN)

  • 1058-4838

Digital Object Identifier (DOI)

  • 10.1086/652656

Language

  • eng